Diarrhea is a very common problem for patients in dialysis. Patients often have loose bowels when they are doing dialysis or after the dialysis. Why they have diarrhea? And what is the relation between dialysis and diarrhea?
Diarrhea is also called loose bowels. When people have loose bowels, they feel weak and look pale. If the diarrhea is severe, which can cause dehydration and electrolyte disturbance. If people have severe diarrhea, they have to receive treatment as soon as possible.
Why do people in dialysis have diarrhea?
Food allergies and food poisoning: if patients are allergic to milk foods, eating these foods can lead to diarrhea. Also, eating bad food can also cause diarrhea.
Diabetes: for patients with diabetes, they are likely to have loose bowels. This is because diabetes causes the slow movement of food through intestine which can cause lots of bacteria growing in the intestine and leading to diarrhea.
Long time dialysis: if people do dialysis for a long time, they may suffer from other chronic disease, such as peritonitis, abdominal adhesions, peritoneal sclerosis and laparacele and so on. These diseases can cause diarrhea.
Medicine: patients with dialysis need to take various kinds of medicines, like laxative. These medicines have many side effects. Diarrhea is one of the side effect.
Diet: if people eat lots of soy foods, or drink unclean water, this can cause loose bowels. Besides, as patients eat a lot of wax gourd, celery, potatoes, banana and dragon fruits and so on. All of these foods can lead to diarrhea.
All in all, many factors can cause diarrhea for patients in dialysis. If you have diarrhea, you have to tell your doctors and let them check what causes diarrhea. If it is your reason, you have to avoid unreasonable behavior. If it is not your fault, the doctor will pay much attention to your body condition.
Leave your problem to us,You will surely get the free medical advice from experts within 24 hours!